Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Compact homogeneous almost complex spaces of positive characteristic


Author: Robert Hermann
Journal: Trans. Amer. Math. Soc. 83 (1956), 471-481
MSC: Primary 53.3X
MathSciNet review: 0083799
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.3X

Retrieve articles in all journals with MSC: 53.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0083799-4
Article copyright: © Copyright 1956 American Mathematical Society